A semilinear parabolic system arising in the theory of superconductivity

K. J. Brown, P. C. Dunne, R. A. Gardner

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)232-252
Number of pages21
JournalJournal of Differential Equations
Volume40
Issue number2
Publication statusPublished - May 1981

Cite this

Brown, K. J., Dunne, P. C., & Gardner, R. A. (1981). A semilinear parabolic system arising in the theory of superconductivity. Journal of Differential Equations, 40(2), 232-252.